MAUDE Adverse Event Report: SYNTHES GMBH T-PAL TRIAL SPACER 10MM X 28MM 11MM HEIGHT; TEMPLATE

SYNTHES GMBH T-PAL TRIAL SPACER 10MM X 28MM 11MM HEIGHT; TEMPLATE
Catalog Number 03.812.311
Medical Device Problem Codes Compatibility Problem (2960); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on april 30, 2024, pre-operatively it was noticed that the ball clip (distal end) on the two instruments are missing, and one of which was jammed in the handle.The device has not been in contact with the patient.There was no patient consequence.This report is for one (1) t-pal trial spacer 10mm x 28mm 11mm height this is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was no surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 03.812.311, lot 8071016: manufacturing site: werk hagendorf.Release to warehouse date: october 09, 2012.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.D9, h3, h6: a product investigation was completed: visual analysis of the returned sample revealed that the ball clip end of the clamp shaft deformed.Functional testing could not be performed as the device was returned without the measurement device.However, the observed damages can contribute to the functionality event, however due to the device was returned disassembled therefore the allegation cannot be confirmed.A dimensional inspection was not performed due to the post-manufacturing damage.The current and manufactured to drawings were reviewed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The overall complaint was unconfirmed as the observed condition would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-PAL TRIAL SPACER 10MM X 28MM 11MM HEIGHT
Common Device Name
TEMPLATE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key19459900
Report Number8030965-2024-07055
Device Sequence Number6812284
Product Code HWT
UDI-Device Identifier10705034727868
UDI-Public(01)10705034727868(11)121009(10)8071016
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.812.311
Device Lot Number8071016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/05/2024
07/29/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/01/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLICATOR KNOB; T-PAL SMALL TRIAL IMPLANT SIZ 10 NON DET; T-PAL TRIAL SPACR 10MM X 28MM 7MM HEIGHT
Patient SexUnknown